Article citationsMore>>

B. Perthame, “Some Remarks on Quasi-Variational Inequalities and the Associated Impulsive Control Problem,” Annales de l’I. H. P., Section C, Vol. 2, No. 3, 1985, pp. 237-260.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.